# SDR A6WA2017083145246

- Difficulty date: August 24, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 39,184 hours, 36,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS INOPERATIVE, RT AFT OF OVERWING EXIT, LT  FWD NR 2 EMERGENCY LIGHT, LT NR 4 EMERGENCY LIGHT, NR 2 & 4 EMERGENCY CEILING LIGHTS.  REMOVED AND REPLACED THE BATTERY NR 4 IAW AMM 33-51-04. OPS CHECKED GOOD IAW AMM 33-51-04.
